Skip to main content

Periods of order-preserving nonexpansive maps on strictly convex normed spaces

Lemmens, Bas, van Gaans, Onno (2003) Periods of order-preserving nonexpansive maps on strictly convex normed spaces. Journal of Nonlinear Convex Analysis, 4 (3). pp. 356-363. ISSN 1345-4773. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:28408)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided.
Official URL:
http://www.ybook.co.jp/jnca.html
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA299 Analysis, Calculus
Divisions: Central Services
Depositing User: Bas Lemmens
Date Deposited: 14 Nov 2011 15:06 UTC
Last Modified: 16 Nov 2021 10:06 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/28408 (The current URI for this page, for reference purposes)

University of Kent Author Information

  • Depositors only (login required):

Total unique views for this document in KAR since July 2020. For more details click on the image.